# SDR SWAA2014043027530

- Difficulty date: April 23, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 67,126 hours, 55,906 cycles
- System (JASC): 5751 · Ailerons
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON 2ND BAY OTBD RSS 533 OTBD COVE ANGLE CRACKED.  REMOVED ANGLE IAW SRM & DWG.
